Gaussian perturbations of circle maps: A spectral approach

Mayberry, John . The Annals of Applied Probability 2009. 19 (3) :1143-1171

Locate this article in:

Bibtex

@article{CIS-236124,
  Author = {Mayberry, John},
  Title = {Gaussian perturbations of circle maps: A spectral approach},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {3},
  Year = {2009},
  Pages = {1143--1171},
  Keywords = {Eigenvalues, Markov chains, random perturbations, transition operators, stochastic bifurcations, integrate-and-fire models, pseudospectra}
}

Similar articles